# SDR SWAA2020020651083

- Difficulty date: January 23, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 73,478 hours, 43,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 492-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO RH AFT DOOR SHIELD CORRODED BETWEEN BS. 492 TO BS. 500A, RBL 24.  / R&R SHIELD IAW SRM AND DWG.
